MathSciNet Relay Station
MathSciNet bibliographic data
MR2107036 (2005h:11180) 11L07 (11M06)
Huxley, M. N. Exponential sums and the Riemann zeta function. V. Proc. London Math. Soc. (3) 90 (2005), no. 1, 1–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement